# SDR SWIA202162755

- Difficulty date: September 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE-BAY DOOR SILL ANGLE / FLOOR SUPPORT IS CORRODED.   (C-CHECK RO 11-24-21)    REMOVED AND REPLACED AFT CARGO DOOR SILL PER DWG# MM670-35085 REV.L, REF CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-02-001-001-A01 ( SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1002-SKY.
